# SDR QXEA200600132

- Difficulty date: January 20, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 9,795 hours, 7,054 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16258AA
- Part serial: 278
- Condition: Malfunctioned
- Location: Lt Aoa
- Part time: 2,237 hours, 1,654 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN - ON CLIMB FOR FLIGHT 4303, CLIMBING THROUGH FL210 "STALL FAIL" CAUTION MESSAGE APPEARED.  RAN CHECKLIST AND TURNED OFF STATIC PICT SWITCH AS REQ'D/ PASSING THRU FL 260 AUTO PILOT DISCONNECTED AND STALL ALARM SOUNDED.  ACFT WAS CLIMBING AT 290 KTS LOW SPEED HARBER PDE SHOWED ONLY CAPT PFD F/O PFD WAS NORMAL.  SPEED TAPES ON BOTH PFD WERE NORMAL.  STALL ALARM WOULD GO ON AND OFF RANDOMLY.  RETURNED TO DEN LANDING WEIGHT WAS 66800 LBS.  UNEVENTFUL LANDING ACCOMPLISHED.  FDR REPORTED L ADA TRANSDUCER SHOWING ERRADIC READING THRU FLIGHT (28.0 IN LEVEL FLIGHT).  REMOVED AND REPLACED LT AOA TRANSDUCER IAW AMM 27-35-05-000/400-801-A01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
